A robust hyper-elastic beam model under bi-axial normal-shear loadings

Damanpack, A.R., Bodaghi, M. ORCID: 0000-0002-0707-944X and Liao, W.H., 2017. A robust hyper-elastic beam model under bi-axial normal-shear loadings. International Journal of Non-Linear Mechanics, 95, pp. 287-295. ISSN 0020-7462

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Non-Linear Mechanics
Creators: Damanpack, A.R., Bodaghi, M. and Liao, W.H.
Publisher: Elsevier
Date: October 2017
Volume: 95
ISSN: 0020-7462
Identifiers:
NumberType
10.1016/j.ijnonlinmec.2017.07.001DOI
S002074621730197XPublisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 12 Dec 2018 11:29
Last Modified: 12 Dec 2018 11:40
URI: http://irep.ntu.ac.uk/id/eprint/35307

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year